MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLN L-WR LAP SPLIT STEM 33CM; E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Catalog Number 0100S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure a piece of the insulated tip broke off (the insulation part not the tip).Noticed during procedure but prior to use in patient.No patient adverse event.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/15/2025.D4 batch #: unknown.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation is pending for the finished device lot number.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/20/2026.An analysis of the product could not be performed since a physical sample was not received for evaluation.The lot/batch history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.

Brand Name
E-Z CLN L-WR LAP SPLIT STEM 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP SPLIT STEM 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key23804709
Report Number1721194-2025-00078
Device Sequence Number7707999
Product Code GEI
UDI-Device Identifier10614559100677
UDI-Public10614559100677
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0100S
Device Lot NumberA98U8X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown